# SDR WX0A201612273208

- Difficulty date: December 7, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 66,620 hours, 43,032 cycles
- Engine: Pwa JT8D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE COMPRESSOR STALLED, EPR & N1 SURGING IN FLIGHT.   INSTALLED 10 C1 FAN BLADES IN OVERHAULED CONDITION.  PERFORMED VIBRATION SURVEY AND LEAK CHECK. ENGINE FOUND SERVICEABLE. R & R 2 PRESSURE RATIO BLEED CONTROL VALVES.
